MathSciNet Relay Station
MathSciNet bibliographic data
MR537499 (82j:55008) 55N40 (18G99 55U35)
Latch, Dana May A fibred homotopy equivalence and homology theories for the category of small categories. J. Pure Appl. Algebra 15 (1979), no. 3, 247–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement